MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CARDIAC IRREVERSIBLE ELECTROPORATION SYSTEM CATHETER; No Match

BOSTON SCIENTIFIC CORPORATION CARDIAC IRREVERSIBLE ELECTROPORATION SYSTEM CATHETER; No Match
Lot Number 0035025072
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Arrhythmia (1721)
Date of Event 11/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A farawave catheter was used for a pulsed field ablation.At the 6 month follow up, the patient was prescribed a class ii antiarrhythmic medication for an arrhythmia other than atrial fibrillation.No further details were provided, but the 12 lead ecg demonstrated sinus rhythm.
 
Additional Manufacturer Narrative
D2a: common device name: percutaneous cardiac ablation catheter for treatment of atrial fibrillation with irreversible electroporation; reported here as the common device name exceeded the character limit for designated field.It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.

Brand Name
CARDIAC IRREVERSIBLE ELECTROPORATION SYSTEM CATHETER
Common Device Name
No Match
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key23865620
Report Number2124215-2025-92263
Device Sequence Number5329826
Product Code QZI
UDI-Device Identifier00191506043155
UDI-Public(01)00191506043155(17)261009(10)35025072
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot Number0035025072
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Initial Report FDA Received Date12/22/2025
Date Device Manufactured10/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient SexFemale
Patient Weight61 KG